MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE REV ACET CUP 72MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE REV ACET CUP 72MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-06-072
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Inadequate Osseointegration (2646); Limited Mobility Of The Implanted Joint (2671)
Date of Event 03/10/2008
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf alleges loosening of cup, dislocation and fracture of component.Doi: (b)(6) 2008; dor: (b)(6) 2008; (left hip).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE REV ACET CUP 72MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8284561
Report Number1818910-2019-82573
Device Sequence Number16664279
Product Code LPH
UDI-Device Identifier10603295008828
UDI-Public10603295008828
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033338
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2008
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/22/2015
Device Model Number1217-06-072
Device Catalogue Number121706072
Device Lot NumberZ89EE1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight91